# SDR 2010FA0000727

- Difficulty date: February 5, 2010
- Submitted: July 16, 2010
- Operation: General aviation
- Aircraft: N117UH
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 117
- Aircraft time: 340 hours, 350 cycles
- System (JASC): 3140 · Central Computers
- Part: Display
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON A VFR FLIGHT, AFTER AVIONICS UPGRADE TO AVIO NG V1.5, THE PILOT'S PFD FAILED ON A VFR APPROACH.  CONTINUED THE LANDING, WHERE THE PFD WAS REPLACED.
